EconPapers    
Economics at your fingertips  
 

A Numerical Method for Fuzzy Differential Equations and Hybrid Fuzzy Differential Equations

K. Ivaz, A. Khastan and Juan J. Nieto

Abstract and Applied Analysis, 2013, vol. 2013, 1-10

Abstract:

Numerical algorithms for solving first-order fuzzy differential equations and hybrid fuzzy differential equations have been investigated. Sufficient conditions for stability and convergence of the proposed algorithms are given, and their applicability is illustrated with some examples.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/735128.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/735128.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:735128

DOI: 10.1155/2013/735128

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:735128